# SDR SIMA20160213004

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 30,013 hours, 25,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EMER LIGHT INOPERATIVE.  R & R RT OVERWING EXTERIOR EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
